Hello all iv not been too good lately but im back :-)

Hello everyone , sorry iv not been around for a while but iv not been great and I needed some me time .

Whileviv been away iv had quite a few appointments at the hospitals iv had bloods xrays iv been electrocuted iv been to the pain clinic and iv still got to have ultra sounds on my hands wrists and feet ,

Today was the pain clinic iv been given some new tablets to take along side my tramadol , they are called PREGABALIN 50 mg , any info on them will be much appreciated side effects ect ect , alsonthey are suppling me with a tens machine iv never used one before im hoping it may help ,

But the big question I have is has anyone had a IV LIGNECAINE INFUSION ?

Because im just waiting for my phone call and I will be going in to have it done , did it help with the pain did it work and how long did it last ?

I hope you are all as well and pain free as possible ,

Gentle hugs to you all

Hugs sarah xxxx:-)

21 Replies

oldestnewest
  • Hi stargirl47, nice to here from you!

    Yes you have been busy with appointments, I do hope they help.

    Tap on this link I have pasted for you, it may help with any questions you have (re) IV LIGNECAINE INFUSION: changepain.ca/iv-lidocaine-...

    Take care and I do hope you can get some relief soon!

    Soothing soft hugs floating your way Sarah :) xx

  • Thank you ryanbone10 that was very helpful, I am hoping it will help , my pain clinic is really good and the nurses really understand fibro and how it effects us all differently,

    the soothing soft hugs are much needed to so thank you and sending them back at you to .

    Gentle hugs sarah xxx

  • Awwww Sarah your so thoughtful even when in pain yourself!

    Thank you and I hope you start to feel better very soon :) xxxx

  • Hope you pick up soon stargirl47 warm 🤗🤗🤗 for you xxx

  • Hello stargirl47 you poor thing, you have been through it.

    Read the leaflet that comes with Pregabelin very carefully and note that you may feel drowsy and "out of it" until your body gets used to it.

    Many members here take Pregabelin (Lyrica) and are happy to continue with it. Unfortunately for some of us the side effects outweighed it's usefulness.

    Medication is really trial and error, what works for one may not necessarily work for another, we are all different.

    I hope you get some relief soon

    Kay

  • Thank you bluebell99 unfortunately I didn't get a leaflet with them as they are in a white box and the hospital pharmacy forgot to put one in , but I will Google it and have a proper read , hopefully it will be ok and I wont suffer any side effects , I am going to ask my friend from work if they can drive me in and home until I am use to taking them , just to be on the safe side, I had to do the same when I started the tramodol, I was fine after a few weeks, heres hoping its the same with these.

    well thank you kay for caring gentle hugs being sent your way

    Hugs sarah xxx

  • Thanks Robbie138

    hugs sarah xx

  • Hello partner in crime ☺

    I've missed you and wondered how you were.

    As far as the Pregabalin is concerned (Lyrica) if you are susceptible to depression please do watch your mood on this medication.

    Randomly it helped enormously with my anxiety and pain but took my mood to a very very dark low place.

    I have only ever seen this side effect come up twice on the forum so I don't know how many people it affects but I just wanted to mention it.

    Good to see you back hun.

    Be kind to yourself

    Hugs Lu xx

  • Hello my friend and partner in crime

    Lu aka BlueMermaid3

    This seem to be the one thing you are all saying mood and dark depression, hopefully I wont have this side effect but I will certainly now be looking out for changes in the way im feeling and my mindset,

    Im glad to be back I miss the forum and all of you lovely people when im not feeling up to posting or joining in ,

    Il be honest this time I havent even had much energy to just pop on to see whos oosting and whats going on so I presume iv missed loads ,

    thank you for caring my friend and partner in crime gentle hugs being sent your way ,

    And I hope you are now feeling a lot better because I know last time I was on you were so tired and not feeling the best so hugs galore being sent for you

    Hugs sarah xxxx

  • Hi my friend & partner in crime

    My depression has hit a bad low due to constant pain. It's driving me nuts.

    Don't worry about not being here. I had obviously missed you but wanted to respect your privacy.

    Just be kind to yourself and remember that we are here if and when you need us.

    Don't forget that not everyone gets that side effect and if you do you can try Gabapentin if you haven't already. It's the sister drug and doesn't have that side effect.

    I take it and find it takes the edge off my pain.

    Take care my friend

    Love Lu 😘 xx

  • Thank you my friend , you are one strong and very caring lady , feeling down and poorly and still doing your administration dutys , you make sure you take time for you hun , you are very much loved and definitely needed on this forum as are all of the wonderful adimin staff but we all have to remember you are all also suffering as we do with this horrible horror called fibro , as well as other horrors that come with it , so you my friend and partner in crime make sure you are good to yourself to and make time for you hun ,and dont forget any time you need to vent or chat 24/7 im here for you to ,

    gentle hugs

    Love sarah xxxx

  • Hi stargirl47. I hope your new meds work out for you I take gabapentin witch I think are in the same family of drug. It helps with my jumpy muscle and pins and needles. Iv had lidocaine inj in both my shoulders. The first few days I was sore but then felt relief!I I'm interested in your proceedure sounds like something to ask my dr! Good luck☺ hugs. Chris

  • Hello cespinosa and thankyou I will keep you posted on my progress with the new medication and I will post when iv been in hospital and had the procedure done , hopfully with some good results news

    once again thank you

    Hugs sarah xx

  • Hi my friend

    I really am so genuinely sorry to read of how you have been suffering and struggling and I sincerely hope that you feel better soon. I take Pregabalin as a migraine suppressant and I have never had any side effects from this. I have never had the infusion though.

    I want to sincerely wish you all the best of luck and please take care of yourself.

    All my hopes and dreams for you

    Ken x :)

  • Thank ken aka TheAuthor

    hopefully they will have the desired effect without the nasty side effects

    Thanks for your good wishes and luck and care

    Gentle hugs being sent your way

    Sarah xxx

  • Good luck my friend x :)

  • Hey stargirl47 . Sarah, I was wondering where you was. Was going to pm you, but wasn't sure, if I should. Lucky I didn't as you needed some you time. I am sorry you have been in so much pain Hun , not good. I don't know anything about your procedure. But hope you get some great replies. Take care Hun . Let us know how you get on. Lots of hugs. Tracey. Xxx

  • Thank you Tracey aka Blue52 , yes im back iv just not felt great for a while and soo sooo tired even with the vitamin b injection , so pain seemed to be intensified and so much more painful so really was a good job I had appointment at the pain clinic lol, hopefully the things in place will help , how are you my friend I see from your posts that you are not having a great time of it also , I hope things start to improve for you to hun, we will get there , thank you for caring my friend and as you can see No Work this weekend yaaa I dont think I could of this week even if they had wanted me to lol.

    Gentle hugs being sent your way my friend

    Hugs sarah xxxx

  • Hey Sarah glad you not working. You need to rest & sleep Hun. Your body is probably forcing you down. I get this sometimes. Take it easy in yourself Hun . No not having a great time but lots of us are bad a moment. Take care my friend.Traacey xxxxx

  • I can agree with Lu. I suffer at times with depression,but Pregabalin took me to a very very dark place. You might be fine but be mindful that if you feel very low it could be the medicine.

    Take care of yourself and good luck .

    Lots of hugs.

    Jane xx

  • Thank you Jane aka Smiler69

    I am keeping this in mind as I start to take them thank you for caring and sharing

    Hugs sarah xx

You may also like...